MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0049475520903651

Медицинская библиотека · Tropical doctor · 2020

Neurological complications during treatment of liver abscess: think of metronidazole toxicity.

Arora Navneet, Wasti Kushal P, Babbar Navida, Saroch Atul, Pannu Ashok K, Sharma Navneet

Клинический случайСтатьяПеревод в очереди

Аннотация

Related neurological adverse effects to metronidazole are rarely encountered in clinical practice despite its wide use as an antibacterial or antiparasitic agent. The neurotoxicity is not dose-dependent and is fully reversible with discontinuation of the drug. We describe a young man who was receiving metronidazole for an amoebic liver abscess and developed encephalopathy and seizures. Brain magnetic resonance imaging showed characteristic bilateral symmetrical cerebellar dentate hyperintensities.

Для цитирования: Arora Navneet, Wasti Kushal P, Babbar Navida, Saroch Atul, Pannu Ashok K, Sharma Navneet. Neurological complications during treatment of liver abscess: think of metronidazole toxicity.. Tropical doctor. 2020. DOI: 10.1177/0049475520903651.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.